Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Vimpat Oral.

Overall User Ratings

120 Total User Reviews

User Reviews

«Previous 76-80 of 96 Next»
Condition: Additional Medication to Treat Partial Seizures
3/3/2010 11:18:28 AM

Reviewer: albella, 45-54 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
I'm a 10 year brain tumor survivor and take keppra, teg xr, lamictal and now vimpat 3x daily. I'm concerned with what I've read re suicidal behavior with all these meds (let alone a combo of them). Since taking vimpat, I've become more easily frustrated, lack energy and have thoughts of taking my life. I can't attribute this all to the meds I'm on, but more to a decrease ... Show Full Comment

Condition: Additional Medication to Treat Partial Seizures
2/24/2010 5:10:52 PM

Reviewer: big dave, 45-54 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
vimpat has not helped in seizure control. dispite my telling my dr. this she increased the doseage on vimpat, and decreased the doseage on a medicine that was working.

Condition: Additional Medication to Treat Partial Seizures
2/8/2010 3:07:21 PM

Reviewer: paradox, 25-34 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
started on 50mg. went up by 50mg each week and now am on 400mg (200mg 2xday) at first did NOTHING. Now am only having 1 seizure a month down from 3-4. Side effects aren't bad as long as I eat a bit of cheese with each dose. If I don't eat with it I get very dizzy and nauseated. I like this drug. I'm also taking topamax and dilantin for generalized seizures.

Condition: Additional Medication to Treat Partial Seizures
1/22/2010 10:36:51 PM

Reviewer: David, 45-54 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
my seizures have increased since my Dr. started increasing my dosage. My aura has decreased and I am doing more things during my seizure.

Condition: Additional Medication to Treat Partial Seizures
1/19/2010 10:24:19 PM

Reviewer: Pete, 45-54 Male on Treatment for less than 1 month (Caregiver)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
started out 50 mg then 2nd week continuing 100 mg. ON 15TH DAY STARTED having multiple seizures in pm. Felt like popping in head and felt like left eye popping out. Some of the seizures caused head to fall back and eyes squeezed shut. Will contact the Doctor in the morning to report and see what action to take- if any.

«Previous 76-80 of 96 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.